Mean convergence of Fourier-Dunkl series

  1. Ciaurri, Ó. 1
  2. Pérez, M. 2
  3. Reyes, J.M. 3
  4. Varona, J.L. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    ROR https://ror.org/0553yr311

  2. 2 Universidad de Zaragoza
    info

    Universidad de Zaragoza

    Zaragoza, España

    ROR https://ror.org/012a91z28

  3. 3 Universitat Pompeu Fabra
    info

    Universitat Pompeu Fabra

    Barcelona, España

    ROR https://ror.org/04n0g0b29

Revue:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Année de publication: 2010

Volumen: 372

Número: 2

Pages: 470-485

Type: Article

DOI: 10.1016/J.JMAA.2010.07.029 SCOPUS: 2-s2.0-77955660748 WoS: WOS:000281293400010 arXiv: 1010.1848 GOOGLE SCHOLAR lock_openAccès ouvert editor

D'autres publications dans: Journal of Mathematical Analysis and Applications

Dépôt institutionnel: lock_openAccès ouvert Postprint lockAccès ouvert Editor

Résumé

In the context of the Dunkl transform a complete orthogonal system arises in a very natural way. This paper studies the weighted norm convergence of the Fourier series expansion associated to this system. We establish conditions on the weights, in terms of the Ap classes of Muckenhoupt, which ensure the convergence. Necessary conditions are also proved, which for a wide class of weights coincide with the sufficient conditions. © 2010 Elsevier Inc.